m+Medelevator.RU
← Поиск публикаций
Cureus · 2024

Nicolau Syndrome Following Glatiramer Injection in a Middle-Aged Woman.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Youn Gun Min, Cheema Karan S, Young Peter A, Bae Gordon H

Аннотация

Nicolau syndrome is a rare adverse reaction that can occur in the setting of intramuscular, intravenous, and subcutaneous injections. Proper diagnosis and management are critical to avoid complications including abscesses, muscular atrophy, and necrotizing fasciitis. Here, we report a 55-year-old female with multiple sclerosis who presented to our clinic following a subcutaneous injection of 40mg of glatiramer. She immediately noted a sharp pain and erythema, which developed into a purple discoloration, became purulent, and eventually necrosed. The patient's wound was debrided, and she was advised to clean the wound with soap and water, apply topical mupirocin, and change dressings twice daily. She continued to receive appropriate follow-up care with weekly to bi-weekly debridement with excellent resolution.